MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 9; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 9; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for haemarthrosis.Event is serious and is considered moderate.Event is not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2020, (left knee).Treatment: injected medication-adductor block to relieve pain; physical therapy.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Mfr# 1818910-2020-06250 is being retracted since it was reported in error.Additional information received confirms that the original adverse event was reported in error for this study subject.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative:  udi:(b)(4).Added: b5.Corrected: h6(patient codes).H6 patient code: no code available (3191) used to capture (absence of treatment).
 
Event or Problem Description
Additional information received indicating that all confirms that the original clinical adverse event was reported in error for this study subject.The information applied to a different study subject, which is confirmed to have been addressed.There is no adverse event associated with this current complaint.

Brand Name
ATTUNE FEM POR PS LT SZ 9
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9764915
Report Number1818910-2020-06250
Device Sequence Number2456677
Product Code NJL
UDI-Device Identifier10603295041948
UDI-Public10603295041948
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-109
Device Catalogue Number150411109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/09/2020
03/09/2020
04/17/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/16/2020
03/25/2020
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 9; ATTUNE PS RP INSRT SZ9 6MM; ATTUNE RP TIB BASE SZ 9 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight122